Pages

January 5, 2012

Wash, Rinse and Repeat, Repeat, Repeat...



For those of you that have followed this blog for awhile, you may remember (back in June 2008) I attempted to ween myself off of EFFEXOR, the anti-anxiety/anti-depressant that many people take in varying doses. My attempt failed on that round (even with my doctor's help)...

Here I am over three years later trying to deal with the withdrawal symptoms once again. All I can say is YUCK! I had forgotten how this medication works. It kinda numbs your senses, not just some of them, but alot of them... I have never teared up (watching movies, videos, and/or reading stories) so much as I have in the past few weeks. Between those events and the "buzzy-headed" feeling, the upset stomach and a multitude of other side effects (see the photo above for some of them) I have felt like crap...

Hopefully I will make it all the way through this time, to never again be tricked into the "possible" benefits from medications like these... On the upside, I am sleeping better, have regained short and long term memories, and...  wait for it... wait for it... I actually had dreams (of a sexual nature last night) and they were awesome...

Wish me luck, and please understand why my posts may be just a little sporadic...

Over and "Out" on the first week of 2012, from Portsmouth, VA USA

5 comments:

TwoLives said...

If you feel yourself wavering you should come back and read this post. The side-effects sound hideous.

By the way, did you know the banner ad at the top of page says:

Persistent depression?
Taking antidepressants for a while? Join a new research study now!
mddresearchstudy.com

Kind of ironic...

Jay M. said...

Good luck, Tom. De-toxing from powerful drugs is tough, prescription or otherwise. I'll keep you in my thoughts and send positive energy your way!

Peace <3
Jay

BosGuy said...

Yuck is right. I'm sorry and agree with Two lives about bookmarking this post. Hope you are feeling yourself soon. As for the dreams I strongly suggest watching some soft porn before going to bed to stimulate your subconscious. Of course I'm just teasing you... I can't remember any of my dreams. :-(

T said...

Hope you'll be well soon. Hang in there.

jaypea_us said...

It is a great move on your part--I hope that you are able to finish the detox with good health for the rest of your life.
I took the drug for almost a year, and quit cold turkey for the same "numbness of feeling". That was 8 years ago, and now I concentrate on a very healthy diet and excercise regimen (very low sugar and carbs). I am glad to be off it.

Post a Comment

Thanks for leaving your Comments, I love them all: